I clean area but if I go swimming or shower it comes off
Estradiol patches are made to place on the tummy or buttocks.
If your patches are coming off due to swimming or showering I would take
your Estradiol patches back to your pharmacy and advise them of what is
happening - you might want to take one that has fallen off - and ask the
pharmacist if he can help you by giving you another box - if that doesn't help
go back to him and tell him to contact the Pharmaceutical Manufacturer.
If you cannot get satisfaction, ask for your money back. Go back to your
doctor who prescribed them. Hope this helps you.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2010 • 1 answer
Posted 20 Sep 2010 • 2 answers
Posted 6 Dec 2010 • 1 answer
Posted 16 Jun 2013 • 2 answers
Posted 12 Dec 2016 • 0 answers